# SDR AALA20100805TUL16

- Difficulty date: July 27, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 36,067 hours, 4,866 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 41G ESCAPE PATH LIGHTING HAS 1 LAMP INOPERATIVE.  REPLACED LAMP FOR SEAT 41G ESCAPE PATH LIGHTING.  OPS CHECKED NORMAL.
